# SDR RAIA00608021

- Difficulty date: August 13, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,243 hours, 16,905 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Switch
- Part number: 14533022405
- Part serial: 145105
- Condition: Unknown
- Location: Spoiler
- Part time: 17,937 hours, 17,649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5501-STL-SPS ADVANCE MESSAGE ON EICAS.  MAINTENANCE REPLACED THE SPOILER CONTROL UNIT, LEFT INBOARD SPOILER PROXIMITY SWITCH, CONNECTOR AND RELAYS K0059, K0112, K0362 AND K0363.  OPS CHECKED GOOD.
